# SDR CA050329009

- Difficulty date: March 16, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  THE FUEL CONTROL (MFC) AND FUEL PUMP WERE REMOVED FOR INVESTIGATION.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
